# SDR IPXA2017072219611

- Difficulty date: July 2, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 22,962 hours, 15,226 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141N12043
- Part serial: NSN
- Condition: Gouged
- Location: Bs 231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-12, FWD NOSE AREA DOOR 113AL FWD CUTOUT FRAME GOUGED.  REPAIRED IAW EO B757-5310-64993-A
